| Model Number |
3000TFX |
| Medical Device Problem Code |
Device Stenosis (4066)
| Health Effect - Clinical Codes |
Cardiogenic Shock (2262); Heart Failure/Congestive Heart Failure (4446)
| Date of Event |
01/07/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was learned through implant patient registry and investigation that a 23mm 3000tfx aortic valve was explanted after an implant duration of 8 years, 1 month due to stenosis.The patient presented with heart failure.The explanted device was replaced with a 23mm 11060a aortic valved conduit.The patient was transferred to icu post procedure.Per physician assistant: ppm (eoa 1.9 cm2).Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional "customer complaint".The information reported may or may not be related to the edwards device.
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
Additional Manufacturer Narrative
Stenosis is a common manifestation of bioprosthetic valve and valved conduit dysfunction and has many potential root causes, including structural valve deterioration (svd), non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis.Bioprosthetic device stenosis is typically related to patient and/or procedural factors and is not typically an indication of a device malfunction related to a manufacturing deficiency.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.The most likely root cause is patient factors, including hyperlipidemia.The device history record (dhr) review was completed and this device passed all manufacturing and sterilization inspections prior to release for distribution.There were no issues identified that would have impacted this event.
Event or Problem Description
It was learned through implant patient registry and investigation that a 23mm 3000tfx aortic valve was explanted after an implant duration of (b)(6) due to moderate stenosis.The explanted device was replaced with a 23mm 11060a aortic valved conduit.Per medical records, the patient presented with heart failure and cardiogenic shock.The patient underwent redo mvr and redo avr with aortic root replacement.Intraoperative inspection of the mitral 6900tfx valve revealed some calcium and stuck leaflets, the valve and previously preserved chordae were resected.A non-edwards mosaic valve was implanted in the mitral position.The 23mm 3000tfx was excised, given bsa, age, and size of the valve, konno-rastan repair was necessary.Large anterior aortoventriculotomy was fashioned under the pv and septal myomectomy performed.Once the neo-lvot was established a 23mm avc was implanted.Post bypass tee showed aortic gradient 11mmhg and preserved biventricular function.The patient was transported to the cvicu.